# SDR DALA2017090606637

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE L1 DOOR HOLD OPEN HOOK EXTERNAL SKIN CUTOUT.  THE SKIN WAS REPAIRED IAW ETI-17-17-146, REV ORIGINAL AND ER/A 560884-14, REV ORIGINAL.
